# SDR YENA2025011600050

- Difficulty date: January 14, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N4058J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10619
- Aircraft time: 12,808 hours, 1,907 cycles
- Engine: Iae PW1133GAJM
- Engine time: 12,808 hours, 1,907 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 10152006
- Part serial: 3WLAA00211
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 10,811 hours, 1,805 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1621, LHR-BOS. (ETOPS). 'PFR- 73-11-01 ENG1D-0720-BDCU TEST ABORT COUNT WARNING 78-00 ENG 1 HEAT SYS DOWNGRADED (REPORTED IN BOSTON) ( HEAT SYS DEGRAD CAUTIONS ON ECAM E/WD ); INATALLED NEO INTEGRATED FUEL PUMP AND CONTROL UAW AMM 73-11-01 OPS CHECK GOOD. MX UPDATED REF 4219707, ITEM 2 (571375 FOR CONTINUE OF INSTALLATION.) FOR REMOVAL .'
